# SDR DALA2019122657544

- Difficulty date: December 25, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 77,724 hours, 14,148 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 369
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SHEAR TIE AT BS 369, STRINGERS 39L TO 39R WAS FOUND CORRODED.    THE SHEAR TIE WAS REMOVED AND REPLACED IAW SRM51-40-02. THE SHEAR TIE WAS FABRICATED IAW DWG141T122 SHT17 .AND  TOPP30-10-50.
